# SDR CALA2025080507300

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 35,573 hours, 3,800 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTAIN SIDE EMERGENCY FLASHLIGHT BRACKET BROKEN REPLACED BRACKET AND CHECKED OKAY.  CHECKED OK.
